# SDR IPXA2023033092447

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 24,780 hours, 15,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Part number: A537787236210
- Condition: Out Of Limits
- Location: Skfr22str48-49lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVLIGHTNING STRIKE FR22 STR 48-49LHREPAIRED PER SRM 53-10-12 FIGURE 208
